# SDR SIMA20160408002

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 40,463 hours, 36,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EMER LIGHT BULB IAW AMM 33-50-10-000-801-A & 33-50-01-400-801-A.  OPERATIONS CHECKED GOOD.
